# SDR DALA2023061304834

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,024 hours, 23,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 4R DOOR ARMING LEVER HARD TO OPERATE SLIDE WARNING FLAP/KNUCKEL KNOCKER JAMMED. CORRECTIVE ACITON: 4R SLODE WARNING FLAP EXERCISED AND OPS SATIS IAW AMM 25-66. (4836498)
